# SDR IPXA2M74451

- Difficulty date: June 21, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: ABA8513502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R-1 DOOR FWD AND AFT LOWER SLIDE CASE BRACKETS WORN.     REMOVED, FABRICATED AND INSTALLED R-1 DOOR FWD AND AFT SUPPORTS REF DWG ABA8513, STASA EA 011-5210-01-A4082 AND MD11-5240-47863 -A.
